MathSciNet Relay Station
MathSciNet bibliographic data
MR624906 (82h:15031) 15A63 (46D05)
Djoković, Dragomir Ž. Extreme rays of certain cones of Hermitian forms. Proc. Amer. Math. Soc. 83 (1981), no. 2, 243–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement